# SDR COMA0880007

- Difficulty date: May 8, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 1,565 hours, 1,005 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Loop
- Condition: Out Of Position
- Location: Overheat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5056- ON CLIMB-OUT FROM AUS TO ATL, RECEIVED LEFT BLEED DUCT WARNING MESSAGE.  EMERGENCY DECLARED AND A/C RETURNED BACK TO AUS AND LANDED SAFELY.  REPOSITIONED INSULATION AND LOOPS AT HP GROUND DUCT.  OPS CHECK GOOD.
